# SDR DLM88090134

- Difficulty date: January 24, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 48,101 hours, 36,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD INNER PAN BELOW STOP BRACKET AND BEAM NR 2 AT C1 DOOR.  REPAIRED PER SRM 52-05D FIG 50.
